# SDR C2XA10SH270

- Difficulty date: August 15, 2010
- Submitted: August 15, 2010
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 19,153 hours, 10,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14525175601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK BAGGAGE DOOR FWD RAMP ANGLE BRACKET CORRODED (LEVEL 2 LOCAL) AROUND NUT PLATE HOLE.  MAINTENANCE PERFORMED REPAIR TO BAGGAGE DOOR FWD RAMP ANGLE BRACKET IAW EC5320-01479.  THE AIRCRAFT WAS APPROVED FOR CONTINUED SERVICE.
